MAUDE Adverse Event Report: C. R. BARD, INC. SURESTEP¿ FOLEY TRAY SYSTEM BARDEX® I.C. COMPLETE CARE FOLEY CATHETER; CATHETER, UROLOGICAL (ANTIMICROBIAL) AND ACCESSORIES

C. R. BARD, INC. SURESTEP¿ FOLEY TRAY SYSTEM BARDEX® I.C. COMPLETE CARE FOLEY CATHETER; CATHETER, UROLOGICAL (ANTIMICROBIAL) AND ACCESSORIES
Model Number A319414AM
Health Effect - Clinical Code Urinary Tract Infection (2120)
Date of Event 11/10/2018
Type of Reportable Event Malfunction
Event or Problem Description
Four bard foley's leaking from seal near reflux port.All foley's had to be replaced with new foleys causing an increased risk for catheter associated urinary tract infection for each patient and an increased cost.At this time it is not know if any of these patients experienced an infection due to the additional foley insertion required following these leaking devices.Manufacturer response for catheter, urological (antimicrobial) and accessories, surestep¿ foley tray system bardex® i.C.Complete care foley catheter (per site reporter).Manufacturer response for catheter, urological (antimicrobial) and accessories, surestep¿ foley tray system bardex® i.C.Complete care foley catheter (per site reporter).Manufacturer will be sending boxed to this facility to ship back for investigation.

Brand Name
SURESTEP¿ FOLEY TRAY SYSTEM BARDEX® I.C. COMPLETE CARE FOLEY CATHETER
Common Device Name
CATHETER, UROLOGICAL (ANTIMICROBIAL) AND ACCESSORIES
Manufacturer (Section D)
C. R. BARD, INC.
8195 industrial blvd.
covington GA 30014
MDR Report Key8119666
Report Number8119666
Device Sequence Number18882568
Product Code MJC
UDI-Device Identifier00801741073854
UDI-Public(01)00801741073854
Combination Product (Y/N)N
Initial Reporter StateVA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/13/2018
Report Date (Section F) 11/13/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberA319414AM
Device Catalogue NumberA319414AM
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer11/30/2018
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date11/30/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Date Report Sent to FDA11/13/2018